Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I have been popping my zits for as long as I can remember (I know I know, horrible habit) and this has never ever been an issue before about 2 months ago. Which is conviently when I started the birth control pill Ortho Tri Cyclen so maybe that had something to do with it???

Anyhow I popped some zits about a month and 3 weeks ago and it left red marks all over my mouth. I've attached a photo. What can I do to get rid of these? How long will they take to fade? Does sun make them worse?

post-402325-0-22757700-1407024121_thumb.

post-402325-0-89524200-1407032953_thumb.

post-402325-0-36818200-1407033041_thumb.

post-402325-0-22757700-1407024121_thumb.

post-402325-0-89524200-1407032953_thumb.

post-402325-0-36818200-1407033041_thumb.

Edited by Oliviaaa20
Link to comment
Share on other sites

I have the same problem leave your skin alone never leave the house without spf 15 or higher.try to moisturize it and use an exfoliant it will eventually fade.protect your skin from sun as it is bad for your skin and acne from what I hear

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×